Aa
A
A
Close
Blank
1024532 tn?1380061952
Dry skin and RA
I had my RA diagnosed in Oct of 09. I am on methotrexate, prednisone, and leucovorin. I have very dry skin on my hands, knuckles mainly and my feet. Is this part of the condition of RA? thanks for all you support and advice.
Cancel
2 Answers
2 Answers
Page 1 of 1
997898 tn?1303738464
it can be, yes.  or you could have another autoimmune disorder.  i also have sjogrens which causes me to have extremely dry skin!
Comment
Cancel
997898 tn?1303738464
Comment
Comment
Submit Comment
Avatar universal
No, it is not because of your medical condition, but rather the medication, a secondary effect. All three medications inhibit normal cellular function, including sweat & sebaceous glands.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
1024532 tn?1380061952
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Arthritis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368 tn?1440545385
Blank
On the Beaches of Paradise, FL
Avatar universal
Blank
Anthem, AZ
Avatar universal
Blank
Milwaukee, WI
Avatar universal
Blank
MI